# SDR 249TR0008

- Difficulty date: November 11, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 45,919 hours, 26,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 emergency exit overhead light inop.  Removed and replaced L2 overhead emergency exit light.  Ops chk OK.
